# SDR UIEA2020072001581

- Difficulty date: July 18, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 87,915 hours, 18,086 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38762441
- Condition: Missing
- Location: Apu Flw Sens Mod
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATICS INOPERATIVE.   FOUND A GASKET MISSING FROM THE FLOW SENSING MODULE.  REPLACED THE GASKET IAW AMM 49-53-08, OPS NORMAL. OBSERVED APU BULK PRESSURE @ 30PSI, PERFORMED ENG RUNS IAW AMM 71-00-00. OPS GOOD.
